# SDR AALA20070132

- Difficulty date: January 19, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 20G INOPERATIVE.  FOUND CONNECTOR LOOSE AT SEAT 20G.  RECONNECTED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 20G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
